Your Cart

Your cart is empty

Home  >  Volume 21 (2012)

Solving Linear and Nonlinear Initial Value Problems by the Adomian Decomposition Method by Cole A. T. and 2Adeboye K. R. Volume 21 (July, 2012), pp 349 – 354
Sale price: $5.00
Quantity:

Abstract

In this paper, the Adomian Decomposition Method (ADM), a numerical method which gives the solution as a series is presented. We have chosen to illustrate this method by solving first and second order IVPs. Some examples are solved to illustrate the efficiency of the method, comparison with exact solutions and Taylor series method is also given.  

Keywords: Adomian Decomposition method, Adomian Polynomials, Initial value problems

Close
Loading...